# SDR DALA2019041202405

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1026297) DURING INSPECTION FOUND CRACKED WEB - INTERCOSTAL FLOOR STRUCTURE BS 312 TO BS 328 AND RBL 31 AT FWD GALLEY AREA. REPLACED INTERCOSTAL FLOOR STRUCTURE LOC. BS312 TO BS328 AND RBL 31 AT FWD GALLEY AREA AS PER B737-800 SRM 51-10-02 ITEM 9 AND DWG N.141A5400 REV. 0.
